# SDR 06FDEA03370

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FRAME 67 LEFT SIDE FLOOR LEVEL FLOOR BOARD SUPPORT HAS 2 EACH AREAS OF CORROSION AROUND TIE DOWN ADAPTER.  CORROSION FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED FLOOR SUPPORT IAW A300-600 SRM 53-10-15.
